121
TÍTULO: Statistical choice of extremal models for complete and censored data  Full Text
AUTORES: M.A.J Van Montfort; M.Ivette Gomes;
PUBLICAÇÃO: 1985, FONTE: Journal of Hydrology, VOLUME: 77, NÚMERO: 1-4
INDEXADO EM: CrossRef
NO MEU: ORCID
122
TÍTULO: ASYMPTOTIC BILATERAL TESTS FOR BRANCHING-PROCESSES
AUTORES: CARVALHO, ML; MULLER, D;
PUBLICAÇÃO: 1984, FONTE: SCANDINAVIAN JOURNAL OF STATISTICS, VOLUME: 11, NÚMERO: 1
INDEXADO EM: WOS
123
TÍTULO: Concomitants in a Multidimensional Extreme Model
AUTORES: Ivette I Gomes;
PUBLICAÇÃO: 1984, FONTE: Statistical Extremes and Applications
INDEXADO EM: CrossRef
NO MEU: ORCID
124
TÍTULO: Two Test Statistics for Choice of Univariate Extreme Models
AUTORES: Tiago T Oliveira; Ivette I Gomes;
PUBLICAÇÃO: 1984, FONTE: Statistical Extremes and Applications
INDEXADO EM: CrossRef
NO MEU: ORCID
125
TÍTULO: Penultimate limiting forms in extreme value theory
AUTORES: Ivette I Gomes;
PUBLICAÇÃO: 1984, FONTE: Annals of the Institute of Statistical Mathematics - Ann Inst Stat Math, VOLUME: 36, NÚMERO: 1
INDEXADO EM: CrossRef
NO MEU: ORCID
127
TÍTULO: An I-Dimensional Limiting Distribution Function of Largest Values and Its Relevance to the Statistical Theory of Extremes
AUTORES: Ivette I Gomes;
PUBLICAÇÃO: 1981, FONTE: Statistical Distributions in Scientific Work
INDEXADO EM: CrossRef
NO MEU: ORCID
Página 13 de 13. Total de resultados: 127.